MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3256
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A rotapro console were selected for use.During preparation, it was noted that the speed remained at 140k when the dynaglide mode was on.The procedure was not completed due to this event.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by manufacturer: the complaint device was received for product analysis.The rotapro console failed the cis rotapro manual test due to an air leak from the pneumatic kit.The failure was detected at the portion of testing for the advancer dyna mode button functionality test.The detected flowrate was out of the specified range.Product analysis confirmed the reported events, as the speed during dynaglide mode is not functioning properly during the cis functional test.The cause was traced to a faulty pneumatic kit.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21508044
Report Number2124215-2025-11561
Device Sequence Number19933612
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public(01)08714729975076
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P900056/S166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP006834
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown